# SDR SIMA2020033129002

- Difficulty date: March 29, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 2,851 hours, 1,783 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SERVICE DOOR SLIDE ARMED/DISARMED INDICATOR NOT ALIGNING WITH VIEWING WINDOW-C/A-DEFERRED RIGHT SERVICE DOOR ARMED/DISARMED INDICATOR PER MEL 52-25.M PROCEDURES C/W. RE-POSITIONED ARM/DIS ARM IND TUNNEL/LENS AS REQ. REF STD MTX PRACT. CAN CLEARLY SEE ARM/DISARM INDICATION. MEL ITEM RESTORED.
